MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and the expiration date were requested but not provided.The field service engineer inspected the module and found the rinse tubing in rinse mechanism 1 damaged and cuvette rinse water on top of the cuvettes.He then replaced the rinse tubing and checked the rinse assembly adjustments and water volumes.The customer performed calibrations and qcs with acceptable results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable ca2 calcium gen.2 results from six patient samples tested on the cobas 8000 cobas c 701 module.The initial results were reported outside of the laboratory.The reporter stated that the qc became out of range prompting the rerun of the previously reported patient samples on their two other unspecified analyzers.The reporter was able to provide two examples of questionable results: sample 1: the initial result from the module was 7.7 mg/dl with a data flag "l".The repeat result from the other analyzer was 9.7 mg/dl.Sample 2: the initial result from the module was 7.6 mg/dl with a data flag "l".The repeat result from the other analyzer was 9.6 mg/dl.The repeat results were deemed correct. .

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18256543
Report Number1823260-2023-03829
Device Sequence Number7191596
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown